I was wondering if anyone take this medication for anxiety? If , so does it make you sleepy? I just started on it , I get so sleepy during the day. How long does it take it to start working? I would appreciate any information.
I take 20mg in the morning and 10 mg around dinner time. My doctor is wonderful and he truly loves this medication. It does have to get into your bloodstream but that should only take a few days to a week, I'd say.
Right now I'm on 5mg twice a day. I think the doctor may need to raise it. She said, I could go to 10mg if I need to . I don't go into see the doctor until Feb. . I just started taking mine this past friday. Hopefully this medication will help. Have you any problems losing weight while taking it?
I was on 20 mg a day and just increased it recently when I went through some rough times. I play to go back to 20mg a day soon.
No, no weight issues at all! Buspar has no affect at all on weight. Good news, huh??
It makes you nervous? As in you feel anxious? No, I never felt that. Buspar is honestly said to have no side effects. The only common "side effect" is that many people (including me) get sort of naseous , sick to stomach, feeling right after taking it. But that goes away in five minutes or so.
Maybe your body just has to adjust to it? I hope it works for you <BECAUSE>I truly feel like it is one of the better (less scary) meds.
Hope your THanksgiving was great!
Last edited by ms_mod; 11-28-2008 at 10:32 AM.
Reason: Always use WHOLE words in your posts. Ms_Mod
Yes it made me more anxious. I'm also taking 50mg of the pristqi for depression. I was wondering if I should stay with the 1omg of the buspar. Or would the anxious part go away on the 20mg of buspar.? I would aprreciate any help.